Math @ Duke
|
Publications [#287113] of Ingrid Daubechies
Papers Published
- Daubechies, I; Grossmann, A, An integral transform related to quantization,
Journal of Mathematical Physics, vol. 21 no. 8
(January, 1979),
pp. 2080-2090, AIP Publishing, ISSN 0022-2488 [doi]
(last updated on 2025/04/04)
Abstract: We study in some detail the correspondence between a function f on phase space and the matrix elements (Qf)(a, b) of its quantized Q f between the coherent states |a< and |b<. It is an integral transform: Qf(a, b) = ∫{a, b |v} f(v) dv which resembles in many ways the integral transform of Bargmann. We obtain the matrix elements of Q f between harmonic oscillator states as the Fourier coefficients of f with respect to an explicit orthonormal system. © 1980 American Institute of Physics.
|
|
dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821
| |
Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320
|
|